| Model Number |
TRM-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and patient's concern with the product.
Event or Problem Description
Healthcare professional reported right side rupture and exchange from textured to smooth due to concern with the product.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: the weight the device within specification, broken shell and others, brown particles on the gel, and missing a piece of shell (0-25%).A microscopic analysis was performed which identified: a sharp broken on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: - a sharp broken on posterior assessed as unidentified (tear) opening.- missing shell assessed as inconclusive.
Event or Problem Description
Device has been explanted.